Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2011-2015
Publication:
Beyond Zudilin's conjectured q-analogue of Schmidt's problem
Issued Date
2014-01-01
Resource Type
Article
ISSN
15635120
10236198
DOI
10.1080/10236198.2014.917635
Other identifier(s)
2-s2.0-84903616027
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Journal of Difference Equations and Applications. Vol.20, No.9 (2014), 1344-1349
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Thotsaporn Aek Thanatipanonda
Beyond Zudilin's conjectured q-analogue of Schmidt's problem.
Journal of Difference Equations and Applications. Vol.20, No.9 (2014), 1344-1349.
doi:10.1080/10236198.2014.917635
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/34132
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Beyond Zudilin's conjectured q-analogue of Schmidt's problem
Author(s)
Thotsaporn Aek Thanatipanonda
Other Contributor(s)
Mahidol University
Abstract
Using the methodology of (rigorous) experimental mathematics, we give a simple and motivated solution to Zudilin's question concerning a q-analogue of a problem posed by Asmus Schmidt about a certain binomial coefficients sum. Our method is based on two simple identities that can be automatically proved using the Zeilberger and q-Zeilberger algorithms. We further illustrate our method by proving two further binomial coefficient sums. © 2014 © 2014 Taylor & Francis.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/34132
Collections
Scopus 2011-2015
Full item page
Send Feedback